# SDR DALA2024052805565

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 10,675 hours, 1,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 EMERGENCY EXIT SIGN COVER LOOSE / LOCATION 604. CORRECTIVE ACTION: R/R SIGN ASSY PER A330-AMM 33-51. OK FOR SERVICE. (0358557)
